# SDR IPXA2017070218834

- Difficulty date: June 14, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER AFT RUDDER T/E SKIN DELAMINATED THE SKIN PRODUCTION SPLICES 26 AND 68 INCHES DOWN FROM UPPER TIP.  REPAIRED THE RUDDER IAW SRM 51-43-01, PARA. 12.
